# SDR ASAA2017122222980

- Difficulty date: December 22, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 35,311 hours, 10,614 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, THE LT PACK LIGHT ILLUMINATED.  AFTER COMPLETING QRH ITEMS, LIGHT REMAINED ON.  MAX TEMP NOTED 30 DEGREES C.  MAX PRESSURE 49.   AFTER 15 MIN AT FL 350, LIGHT EXTINGUISHED USING MASTER CAUTION RESET.  THE AIR CON LIGHT DID NOT ILLUMINATE WHEN PACK LIGHT CAME ON. ESTABLISHED PACK.  NORMAL OPS THE REMAINDER OF FLIGHT.  ACFT GROUNDED.  PERFORMED OPS CHECK OF THE LT PACK.  NO FAULTS FOUND. THE PACK LIGHT ILLUMINATED WITH RECALL AND RESETS WITH MASTER CAUTION RESET. AIRCRAFT OK FOR SERVICE.
